# SDR CALA0800751

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,533 hours, 19,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gimbal Joint
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MIDFLAP PART NUMBER 65C26310-26, S/N BN1829 BOTH INBOARD AND OUTBOARD CARRIAGES, TORQUE TUBES AND ONE GIMBAL CORRODED BEYOND LIMITS.  PARTS REPLACED:  CARRIAGE HALF'S 65-52246-16, S/N 12142, 65-52246-18, S/N 11485, 65C26343-3, S/N 12635, GIMBAL (SPINDLE) 65-51622-6 S/N 7068, TUBES 65-52211-1/ -2, 69-37206-14.
